# SDR DALA2016111108711

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLES 2EAS AT AFT PASSENGER EMERGENCY EXIT DOOR JAMB LT SIDE LOWER AND MIDDLE STOP AREA. (S/N 00506) FITTINGS WERE REPLACED PER SRM 51-41-02 AND 51-41-01.
